A non-existence theorem of lacunas for hyperbolic differential operators with constant coefficients

Motoo Uchida Department of Mathematics Graduate School of Science, Osaka University

TBD mathscidoc:1701.332982

Arkiv for Matematik, 40, (1), 201-205, 2000.12
We prove a theorem on non-existence of lacunas of the fundamental solution for hyperbolic differential operators with constant coefficients.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 114 downloads ] [ 0 comments ]
@inproceedings{motoo2000a,
  title={A non-existence theorem of lacunas for hyperbolic differential operators with constant coefficients},
  author={Motoo Uchida},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203604511195791},
  booktitle={Arkiv for Matematik},
  volume={40},
  number={1},
  pages={201-205},
  year={2000},
}
Motoo Uchida. A non-existence theorem of lacunas for hyperbolic differential operators with constant coefficients. 2000. Vol. 40. In Arkiv for Matematik. pp.201-205. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203604511195791.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved